# SDR IXXA0400052S

- Difficulty date: February 12, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Le
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RT WING OB L/E INNER SECTION UPPER SKIN SURFACE CORRODED , STA. XW 485.000. REPAIR WAS ACCOMPLISHED. CORROSION, FASTENERS AND THE DAMAGED AREA WAS REMOVED IAW DC8 SRM 51-1-21 PG1, 51-1-20D PG21,51-3-0 PG.1, 51-1-8 PG 17-18, 57-2-1 PG.11, AND DWG. V22-R02. NDT INSPECTION WAS PERFORMED IAW NDT SPM PART 6-10-01.001. AREA WAS CLEANED, TREATED AND PRIMED. FABRICATED  A REPAIR DOUBLER AND FILLER IAW DWG V22-R02. THE REPAIR DOUBLER INTERIOR SURFACE AND FILLER WAS CLEANED, TREATED AND PRIMED IAW APPLICABLE MANUALS. APPLIED PRC SEALANT ON FAYING SURFACES. INSTALLED DOUBLER AND FILLER USING NEW FASTENERS IAW DWG V22-R02 AND SRM 51-1-21 PG 1 51-1-20DPG 9 AND 51-3-0 PG 1.
